# SDR 2020FA0000390

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: General aviation
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 81,638 hours, 9,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Part serial: 7654
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY CHARGING UNIT FAILS TO RECHARGE BATTERY.
